# SDR C77A20150920010

- Difficulty date: September 19, 2015
- Submitted: September 20, 2015
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 21,481 hours, 12,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 17086656001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,481 hours, 12,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III AFT WATER PAN RETAINER CORRODED AT 21263.0 - 21675.0, STRINGER 27L - 29L.  ACCOMPLISHED THE MODIFICATION OF THE WATER BOX RETAINING DOUBLERS PN 170-86656-001 & 170-86657-001 IAW THE EO E17X-5300-004 REV IR WO 694221 & 19451311E3.
